# SDR HEEA0015157

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 212030099071S
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DEEP SANDING MARKS ON FORWARD LOWER RIGHT SIDE OF SKIN.
